MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959812
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Purulent Discharge (1812); Unspecified Infection (1930)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2016) is considered to be a best estimate.This mdr represents the sepramesh ip (device 2).An additional supplemental emdr was submitted to represent the ventrio mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2009 ¿ patient was diagnosed with incisional hernia thereby underwent open repair with the implant of ventrio mesh (device 1).Per op notes, ¿a small defect was noted at the superior aspect of previous chevron incision.The hernia was reduced and another two defects were noted at inferior aspect.A ventrio mesh (device 1) was placed to cover the entire length of incision by incorporating all the defects using sutures.¿ (b)(6) 2016 ¿ patient was diagnosed with recurrent ventral incisional hernia thereby underwent laparoscopic repair with partial removal of mesh (device 1) and implant of sepramesh ip (device 2).Per op notes, ¿patient had dense adhesions between the bowel, the omentum, abdominal wall, and prior mesh were lysed.The mesh (device 1) not incorporated to abdominal wall was debrided away.The incisional hernia was noted along the costal margin with innumerable small and medium sized defects.A sepramesh ip (device 2) was placed to the defect and secured using tacks.¿ (b)(6) 2021 ¿ patient was diagnosed with mesh infection and chronic draining sinus thereby underwent open repair with the removal of mesh (device 1) and partial removal of mesh (device 2).Per op notes, ¿draining sinus was noted in epigastric region.A small pock purulence was encountered.Adhesion was lysed.The infected skin, mesh and tissue were explanted partially.The mesh (device 2) had overlap on defect was left in place.¿.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24320789
Report Number1213643-2026-00110
Device Sequence Number9674585
Product Code FTL
UDI-Device Identifier00801741031830
UDI-Public(01)00801741031830(17)180128(10)HUAN0090
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2018
Device Catalogue Number5959812
Device Lot NumberHUAN0090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight69 KG